MathSciNet Relay Station
MathSciNet bibliographic data
MR1481655 60F10 (60F15)
March, Peter; Seppäläinen, Timo Large deviations from the almost everywhere central limit theorem. J. Theoret. Probab. 10 (1997), no. 4, 935–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement